# SDR SIMA20180107001

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 34,848 hours, 30,214 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK VALVE CLOSED MESSAGE ACTIVATED AT 230 FT.  WOULD NOT RESET.  ON REACHING 10K FT.  PACK RESET WITHOUT INCIDENT AND REMAINED ON UNTIL WE TOUCHED DOWN.  REPLACED THE CLAMPS ON THE NR 1 PACK. OPS CHECKED GOOD IAW ETN-EM-21-056.
